Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test



After trying various drugs for post op nerve pain, my doctor put me on 75mg 2x a day. I'm gaining weight very quickly and that is something I can not let happen for other health reasons. Within a month I gained 10 lbs.

Have other people tried this drug? Did you have similar results? I'm going to have to boost up the cardio and burn some calories. It's hard to do when you don't feel well.

Any suggestions?



  • Hi MsKathy,
    Yes , weight gain especially with a dosage increase or just starting out Lyrica is a common side effect that usually stabilizes once you get to a steady dose .
    It might level off in the coming weeks, and increasing your activity levels is a good way to counteract the weight gain. The good news is that once I went off it, the weight came right off too.....
  • I gained weight while on Lyrica. Unfortunately, I was switched to Gabapentin, which is similar to Lyrica, and then I started taking Cymbalta, which has made me gain weight when I've taken it in the past. Sandi has good suggestions. I am trying to lose the weight now.
    Chronic pain since 2007. Have scoliosis. Had ACDF surgery for C5 Dec 2011. Sick of dealing with pain. I just turned 32 and struggle through but work full-time in IT.
Sign In or Register to comment.